MAUDE Adverse Event Report: COLOPLAST A/S PERISTEEN TRANSANAL IRRIGATION SYSTEM WITH CATHETER; PERISTEEN ANAL IRRIG SYSTEM

COLOPLAST A/S PERISTEEN TRANSANAL IRRIGATION SYSTEM WITH CATHETER; PERISTEEN ANAL IRRIG SYSTEM
Model Number 2912901400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Cramps (2543); Gastrointestinal Hemorrhage (4476)
Type of Reportable Event Serious Injury
Event or Problem Description
This involves a female patient using the peristeen transanal irrigation system.The patient has been experiencing light bleeding on and off while using peristeen since early january.The patient complained of cramping and difficulty with removal of the stool.This has happened several times.The bleeding became increasingly worse until the 2nd february when she experienced heavy bleeding with a release of mucus.The patient has not used peristeen since but continued having heavy bleeding and cramping on the 11th february.On the 12th and 13th of february light bleeding was experienced and on the 14th february, light staining was noted.There has been no report of treatment for the bleeding at this time.No additional information was provided.
 
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.

Brand Name
PERISTEEN TRANSANAL IRRIGATION SYSTEM WITH CATHETER
Common Device Name
PERISTEEN ANAL IRRIG SYSTEM
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11463340
Report Number3006606901-2021-00004
Device Sequence Number4624921
Product Code KNT
UDI-Device Identifier05708932544528
UDI-Public05708932544528
Combination Product (Y/N)N
PMA/510(K) Number
K140310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2912901400
Device Catalogue Number29129
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;